Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 272, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 8, 2005, 1:29 PM CDT for Tama County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2005, 1:29 PM CDT (18:29 UTC)
- Expired
- Sep 8, 2005, 2:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Tama County, IA
The radar
The Des Moines radar (KDMX), 98 km from the middle of the area, began a volume at 18:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 8, 9:40 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -223 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 081828 SVRDMX IAC171-081915- /O.NEW.KDMX.SV.W.0272.050908T1829Z-050908T1915Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 129 PM CDT THU SEP 8 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN TAMA COUNTY IN CENTRAL IOWA. * UNTIL 215 PM CDT. * AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES WEST OF TAMA...OR 41 MILES SOUTHWEST OF WATERLOO...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR TAMA BY 140 PM CDT. NEAR CHELSEA BY 200 PM CDT. THE LOCATIONS OF MONTOUR...TOLEDO MUNICIPAL AIRPORT AND VINING ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4206 9277 4186 9276 4187 9231 4205 9231 $$ JUNGBLUTH
2 follow-up statements
000 WWUS53 KDMX 081854 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 154 PM CDT THU SEP 8 2005 IAC171-081915- /O.CON.KDMX.SV.W.0272.000000T0000Z-050908T1915Z/ TAMA IA- 154 PM CDT THU SEP 8 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN TAMA COUNTY UNTIL 215 PM CDT... AT 152 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHEAST OF TAMA...OR 41 MILES SOUTH OF WATERLOO...AND MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE... NEAR CHELSEA BY 205 PM CDT. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. TORRENTIAL RAINFALL RATES WILL CAUSE PONDING OF WATER ON ROADS FOR A SHORT TIME. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR WESTERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA. LAT...LON 4206 9277 4186 9276 4187 9231 4205 9231 $$
000 WWUS53 KDMX 081913 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 213 PM CDT THU SEP 8 2005 IAC171-081923- /O.EXP.KDMX.SV.W.0272.000000T0000Z-050908T1915Z/ TAMA IA- 213 PM CDT THU SEP 8 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TAMA COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 209 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED EARLIER IN SOUTHERN TAMA COUNTY...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT THURSDAY AFTERNOON FOR WESTERN IOWA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR SOUTHEASTERN IOWA. LAT...LON 4206 9277 4186 9276 4187 9231 4205 9231 $$ JUNGBLUTH
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:45 AM CDT, 9 hours 44 minutes earlier.
Area forecast discussion, Sep 8, 3:45 AM CDT, 9 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 AM CDT THU SEP 8 2005 .DISCUSSION... CONVECTIVE CHANCES TODAY THROUGH THIS EVENING ARE THE PRIMARY FORECAST CONCERNS. A BROAD AREA OF CONVECTION CURRENTLY ONGOING ACROSS EASTERN SOUTH DAKOTA AND SOUTHEAST NORTH DAKOTA. THIS ACTIVITY IS IN ADVANCE OF A SHORT WAVE TROUGH NOW ENTERING THE WESTERN DAKOTAS. OTHER WEAK CONVECTION BEGINNING TO DEVELOP OVER SOUTHEAST NEBRASKA NEAR THE WARM FRONTAL POSITION AND IN AN AREA OF ENHANCED ISENTROPIC LIFT ALONG THE 310K SFC. THE COMPLEX NOW APPROACHING SIOUX FALLS HAS AN ASSOCIATED COLD POOL AND WOULD SUGGEST THE MCS WOULD BEGIN TO FOLLOW THE CORFIDI VECTORS TO THE SOUTH EAST AND INTO NW IA. LAST FEW VOLUME SCANS HAVE HINTED AT SOME WEAKENING AS SUGGESTED BY LOWERING REFLECTIVITIES AND A MORE EASTERLY MOVEMENT. STILL POSSIBLE THOUGH FOR ADDITIONAL STORMS TO DEVELOP ON THE SOUTHERN FLANK AND WILL KEEP CHANCE POPS INTO CENTRAL IA THIS MORNING. WILL KEEP HIGHEST POPS ACROSS THE NORTH THIS MORNING WITH SMALLER POPS TO THE SOUTH. POPS SOUTH SHOULD BE SUFFICIENT TO COVER ANY SPILL OVER FROM NEBRASKA AND POTENTIAL SUDDEN DROP SOUTH OF MCS TO THE NORTH. HAVE FOLLOWED THE 06Z NAM AND RUC13 WITH THE WARM FRONT BECOMING ESTABLISHED ACROSS NORTH CENTRAL TO EAST CENTRAL IOWA. IF CAN REALIZE SOME SUN IN THE VICINITY OF THE BOUNDARY...THEN SHOULD HAVE RAPID DESTABILIZATION BY THE MIDDLE OF THE AFTERNOON AS THE SHORT WAVE TROF APPROACHES. THIS SCENARIO WILL LEAD TO A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. OVERALL STORM MODE WILL BE MULTICELLULAR HOWEVER 0-6KM BULK SHEAR AND EFFECTIVE SHEAR GREATER THAN 40KTS WOULD SUGGEST SUPERCELLS WILL BE POSSIBLE. WILL MENTION AN ISOLATED TORNADO AS WELL THOUGH OVERALL LCL LEVELS ARE MARGINAL. STORMS WILL LINGER INTO THIS EVENING AS THE SFC AND 850MB WARM FRONT LIFT NORTHEAST. THE STRONG WARM AIR ADVECTION AT 850MB WILL CREATE STEEP LAPSE RATES THROUGH MIDNIGHT. HAVE ENDED POPS BY 06Z BUT THE DAY SHIFT WILL NEED TO REEVALUATE. THE WARM AIR RETURNS FOR FRIDAY AND SATURDAY WITH A STRONG SOUTHERLY FLOW IN PLACE. 1000-850MB THICKNESSES ARE HIGHEST ON FRIDAY THEN DROP SLIGHTLY ON SATURDAY AS THE UPPER LEVEL RIDGE SHIFTS TO THE EAST. HAVE UPPER 80S TO LOWER 90S GOING FOR BOTH DAYS WITH NO PRECIPITATION. NO CHANGES PLANNED BEYOND SATURDAY WITH NEXT CHANCE FOR PRECIPITATION STILL APPEARING TO BE THE MIDDLE OF NEXT WEEK. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DONAVON
Hazardous weather outlook, Sep 8, 5:09 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 509 AM CDT THU SEP 8 2005 IAZ004>007-015>017-023>028-033>039-046>050-062-091015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-BOONE-STORY- MARSHALL-TAMA-POWESHIEK- 509 AM CDT THU SEP 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND CENTRAL IOWA MAINLY ALONG AND NORTH OF HIGHWAY 30. .DAY ONE...TODAY AND TONIGHT EXPECT A COUPLE ROUNDS OF THUNDERSTORMS ACROSS THE AREA TODAY. A FEW THUNDERSTORMS ARE EXPECTED TO DROP SOUTHEAST OUT OF SOUTH DAKOTA THIS MORNING. AN ISOLATED SEVERE STORM OR TWO MAY BE POSSIBLE WITH THIS ACTIVITY INCLUDING NICKEL SIZED HAIL AND 60 MPH WINDS. A GREATER RISK FOR SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING WITH LARGE HAIL TO THE SIZE OF GOLFBALLS...65 MPH WINDS AND AN ISOLATED TORNADO ALL POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE DURING THE PERIOD WITH AMOUNTS RANGING FROM 1 TO 3 INCHES. NO HYDROLOGICAL PROBLEMS ARE ANTICIPATED THOUGH DUE TO THE RECENT DRY PERIOD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING THEN AGAIN BETWEEN 3 PM AND 8 PM. IAZ044-045-057>061-070>075-081>086-092>097-091015- CRAWFORD-CARROLL-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-CASS-ADAIR- MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE- WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 509 AM CDT THU SEP 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL IOWA SOUTH OF HIGHWAY 30. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TODAY HOWEVER A WARM FRONT LIFTING NORTH INTO NORTHERN IOWA THIS AFTERNOON WILL LIMIT OVERALL COVERAGE AND SEVERE POTENTIAL. AN ISOLATED SEVERE STORM IS POSSIBLE LATE THIS MORNING AND INTO EARLY THIS AFTERNOON WITH THE PRIMARY THREAT BEING NICKEL SIZED HAIL. THE FOCUS FOR THUNDERSTORMS IS ANTICIPATED TO SHIFT INTO NORTHERN AND NORTHEASTERN IOWA BY THE MID TO LATE AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY. THE POTENTIAL FOR SEVERE WEATHER WILL CONTINUE TO BE MONITORED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. DONAVON
In the hours before
Local storm report, Sep 8, 1:09 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
109 PM CDT THU SEP 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TSTM WND GST ANKENY 41.72N 93.61W
09/08/2005 75 MPH POLK IA AWOS
DELAYED REPORT
&&
STEINBUGLLocal storm report, Sep 8, 1:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
111 PM CDT THU SEP 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM HAIL 2 W ELKHART 41.79N 93.55W
09/08/2005 1.75 INCH POLK IA LAW ENFORCEMENT
AT THE ELKHART EXIT OF I35.
1230 PM TSTM WND DMG MADRID 41.88N 93.82W
09/08/2005 BOONE IA LAW ENFORCEMENT
6-12 INCH TREE LIMBS DOWN. SMALL METAL BUILDINGS DOWN.
1236 PM TSTM WND GST AMES 42.02N 93.63W
09/08/2005 81 MPH STORY IA TRAINED SPOTTER
&&
DEROYLocal storm report, Sep 8, 1:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
114 PM CDT THU SEP 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM HAIL DES MOINES 41.58N 93.62W
09/08/2005 0.88 INCH POLK IA TRAINED SPOTTER
NEAR 38TH AND DOUGLAS INTERSECTION.
&&
DEROYLocal storm report, Sep 8, 1:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION FOR TIME...
NATIONAL WEATHER SERVICE DES MOINES IA
114 PM CDT THU SEP 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1307 PM HAIL DES MOINES 41.58N 93.62W
09/08/2005 0.88 INCH POLK IA TRAINED SPOTTER
NEAR 38TH AND DOUGLAS INTERSECTION.
&&
DEROYSpecial weather statement, Sep 8, 1:16 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 116 PM CDT THU SEP 8 2005 IAZ004>007-015>017-023>026-033>035-044>046-081930- CALHOUN-CARROLL-CERRO GORDO-CRAWFORD-EMMET-FRANKLIN-GREENE- HANCOCK-HUMBOLDT-KOSSUTH-PALO ALTO-POCAHONTAS-SAC-WEBSTER- WINNEBAGO-WORTH-WRIGHT- 116 PM CDT THU SEP 8 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 774 FOR THE FOLLOWING AREA... IN IOWA THIS CANCELS 17 COUNTIES IN CENTRAL IOWA WEBSTER... IN NORTH CENTRAL IOWA CERRO GORDO... FRANKLIN... HANCOCK... HUMBOLDT... KOSSUTH... WINNEBAGO... WORTH... WRIGHT... IN NORTHWEST IOWA EMMET... PALO ALTO... POCAHONTAS... IN WEST CENTRAL IOWA CALHOUN... CARROLL... CRAWFORD... GREENE... SAC... THIS INCLUDES THE CITIES OF...ALGONA...CARROLL...DENISON... EAGLE GROVE...EMMETSBURG...ESTHERVILLE...FOREST CITY... FORT DODGE...GARNER...HAMPTON...HUMBOLDT...JEFFERSON... MASON CITY...NORTHWOOD...POCAHONTAS...ROCKWELL CITY AND SAC CITY. IAZ027>028-036>039-047>050-057>062-070>075-082100- ADAIR-AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CASS-DALLAS-GRUNDY- GUTHRIE-HAMILTON-HARDIN-JASPER-MADISON-MAHASKA-MARION-MARSHALL- POLK-POWESHIEK-STORY-TAMA-WARREN- 116 PM CDT THU SEP 8 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 774 REMAINS VALID UNTIL 4 PM CDT FOR THE FOLLOWING AREA... IN IOWA THIS WATCH INCLUDES 22 COUNTIES IN CENTRAL IOWA BOONE... DALLAS... GRUNDY... HAMILTON... HARDIN... JASPER... MARSHALL... POLK... POWESHIEK... STORY... TAMA... IN NORTH CENTRAL IOWA BUTLER... IN NORTHEAST IOWA BLACK HAWK... BREMER... IN SOUTH CENTRAL IOWA MADISON... MAHASKA... MARION... WARREN... IN SOUTHWEST IOWA ADAIR... CASS... IN WEST CENTRAL IOWA AUDUBON... GUTHRIE... THIS INCLUDES THE CITIES OF...ADEL...AMES...ATLANTIC...AUDUBON... BOONE...DES MOINES...GREENFIELD...GRINNELL...GRUNDY CENTER... GUTHRIE CENTER...INDIANOLA...IOWA FALLS...KNOXVILLE... MARSHALLTOWN...NEWTON...OSKALOOSA...PARKERSBURG...TAMA... WATERLOO...WAVERLY...WEBSTER CITY AND WINTERSET.
Local storm report, Sep 8, 1:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
125 PM CDT THU SEP 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST AMES 42.02N 93.63W
09/08/2005 83 MPH STORY IA MESONET
ON THE ISU CAMPUS - AGRONOMY BUILDING.
&&
DEROYThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 9:14 AM CDT | Severe Thunderstorm Warning | DMX | Emmet | 46 min |
| Sep 8, 10:35 AM CDT | Severe Thunderstorm Warning | DMX | Pocahontas | 40 min |
| Sep 8, 10:50 AM CDT | Severe Thunderstorm Warning | DMX | Humboldt | 40 min |
| Sep 8, 11:23 AM CDT | Severe Thunderstorm Warning | DMX | Webster | 52 min |
| Sep 8, 11:29 AM CDT | Severe Thunderstorm Warning | DMX | Webster | 46 min |
| Sep 8, 11:39 AM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Wright | 45 min |
| Sep 8, 11:42 AM CDT | Severe Thunderstorm Warning | DMX | Greene | 48 min |
| Sep 8, 11:52 AM CDT | Severe Thunderstorm Warning | DMX | Boone | 38 min |
| Sep 8, 11:55 AM CDT | Severe Thunderstorm Warning | DMX | Story | 50 min |
| Sep 8, 12:13 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 33 min |
| Sep 8, 12:29 PM CDT | Severe Thunderstorm Warning | DMX | Boone | 30 min |
| Sep 8, 12:33 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Story | 50 min |
| Sep 8, 12:34 PM CDT | Severe Thunderstorm Warning | DMX | Dallas | 50 min |
| Sep 8, 12:41 PM CDT | Severe Thunderstorm Warning | DMX | Polk | 49 min |
| Sep 8, 1:00 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 60 min |
| Sep 8, 1:11 PM CDT | Severe Thunderstorm Warning | DMX | Warren | 49 min |
| Sep 8, 1:22 PM CDT | Severe Thunderstorm Warning | DMX | Marion | 53 min |
| Sep 8, 1:39 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 51 min |
| Sep 8, 2:07 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.